# SDR 2000ZZZX84

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CF650*
- System (JASC): 7250 · Turbine Section
- Part: Shroud
- Part number: 1347M95G02
- Condition: Disbonded
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TWO CF6-50 STAGE 1 HPT SHROUDS WERE RECEIVED AND EXHIBITED PARTIAL FROM THE SUBSTRATE.  PW ENGINEERING STATED THIS IS NOT A SAFETY OF FLIGHT ISSUE.  ROOT CAUSE IS UNDER INVESTIGATION.
